MAUDE Adverse Event Report: BECTON DICKINSON MEDICAL SYSTEMS BD¿ NORMAL SALINE 10ML FILL IN 10ML SYRINGE; FLSUH SYRINGE

BECTON DICKINSON MEDICAL SYSTEMS BD¿ NORMAL SALINE 10ML FILL IN 10ML SYRINGE; FLSUH SYRINGE
Catalog Number 306500
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 02/27/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Date of event: unknown.The date received by manufacturer has been used for this field.A device evaluation is anticipated, but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.
 
Event or Problem Description
It was reported that two bd¿ normal saline 10ml fill in 10ml syringes had holes in the syringe, and the event was found when attempting to flush an occluded piv.Customer¿s verbatim: ¿it was reported that two syringes from the same lot number have holes in the syringes found when attempting to flush an occluded piv.¿.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Investigation: no photos or physical samples that display the reported condition were available for investigation.A device history review was performed for lot 801711a, no deviations or non-conformances were identified during the manufacturing process that could have contributed to the reported issue.Inspection records verified in-process and release inspections met required specifications.Retained samples of the reported lot were evaluated, no drops of liquid or holes were observed in the product.Based on the available information we are not able to identify a root cause at this time.

Brand Name
BD¿ NORMAL SALINE 10ML FILL IN 10ML SYRINGE
Common Device Name
FLSUH SYRINGE
Manufacturer (Section D)
BECTON DICKINSON MEDICAL SYSTEMS
9630 south 54th street
franklin WI 53132
MDR Report Key8428358
Report Number2134319-2019-00103
Device Sequence Number1663937
Product Code FOZ
UDI-Device Identifier30382903065005
UDI-Public30382903065005
Combination Product (Y/N)N
Initial Reporter StateOR
Initial Reporter CountryUS
PMA/510(K) Number
K011982
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source other,user facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/07/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date01/16/2021
Device Catalogue Number306500
Device Lot Number801711A
Initial Date Received by Manufacturer 02/27/2019
Supplement Date Received by Manufacturer02/27/2019
Initial Report FDA Received Date03/18/2019
Supplement Report FDA Received Date06/07/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;